MathSciNet Relay Station
MathSciNet bibliographic data
MR1377478 49J45 (35J99)
Janfalk, Ulf Behaviour in the limit, as $p\to\infty$, of minimizers of functionals involving $p$-Dirichlet integrals. SIAM J. Math. Anal. 27 (1996), no. 2, 341–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement